# SDR AALA20030519

- Difficulty date: May 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS ABOVE SEATS 23-28 INOPERATIVE.  REPAIRED EMERGENCY EXIT CEILING LIGHTS ABOVE SEATS 23-28 CONNECTION.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
